# SDR ABXA20230913186

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,836 hours, 27,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

RT ENGINE HOT START DURING PUSH BACK MAX EGT 539. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED HOT START INSPECTIN PER B767 FIM 71-08 FT 816 PARA F. NO DEFECTS NOTED. OPS CHECKED GOOD. STABLE EGT WAS 394 DEGREES CELSIUS. PEAK EGT WAS 415 DEGREES CELSIUS. AIRCRAFT RETURNED TO SERVICE.
